# SDR DL72S962588

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Worn
- Location: C1 Bin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID VISIT, THE VERT SUPPORT BEAMS FOR AFT C1 BIN BULKHEAD WERE FOUND TO BE WORN.  THEY WERE REPAIRED PER SRM 53-10-9.
